# SDR AUS20040265

- Difficulty date: April 11, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 10300B
- Part serial: D062293
- Condition: Failed
- Location: Dc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR FAILED IN FLIGHT.
